Citation: Mels. "Body Coordination Lost: An Experience with Clonazepam (Klonopin) (exp25980)". Erowid.org. Feb 12, 2004. erowid.org/exp/25980
I have two stories, one of recent recreational use that turned out well, and one past story with a not so happy ending.
#1 To start this out -- I'm actually prescribed this stuff. I'm bad at taking it on a regular basis and am supposed to use it for panic attacks and what not (I do and it really helps). I also use it recreationally. My partner and I took about 6g of Clonazepam (though you can adjust it for your weight or as desired). It usually takes a while to kick in (like a half hour) but has a very long half life (you can feel it still the next day -- this can be good or bad). Its much like Valium, and in fact is a member of the same class of drugs as Valium.
Back to the story... My partner and I had just gotten done with a busy day of packing and moving and were ready to relax. We are currently in the phase where drinking doesn't appeal much to us, so we decided to take a few of the Klonopin. Once it kicks in, it is similar to a drunken stupor-- with a clear mind. My body begins to feel a little rubbery and very very relaxed. Makes me feel happy, actually. I can either get stuck to my chair -- or go for a very fun walk. My eyes feel as though they are moving twice the speed of my body. Bodily coordination is not the best (staggering and such).
My body feels heavy, and if I bend over too quickly everything spins like mad. I find it a great way to have a fun evening. We drank a lot of grapefruit juice while doing it. I've heard (and this may be a rumor) that it is supposed to increase the effects of benzos (among other pharmies). If anyone knows otherwise, I'd be happy to listen.
Klonopin doesn't hold a candle to Valium. I myself do not like Valium because I feel messed up for days after I take it. It also makes me incredibly sleepy. I like the more subtle, less potent stuff.
#2 In a drunken accident a few years back, I took a few too many Klonopin (10-15mg tabs I think-- not sure) along with some other meds. I ended up with an ambulance ride for 4 blocks with 5 attempts to get an IV in my arm (no success). I ended up drinking activated charcoal (YUCK) and managed to hallucinate due to the tegretol (the other medication that was too high in my blood stream). Needless to say, I couldn't stand up without help for two days because my legs would buckle beneath me.
With this in mind, make your decision to do any drug wisely. Don't be an asshole and test the limit like I did. Use your drugs responsibly and know how much is too much.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.